# SDR DL76S071066

- Difficulty date: August 13, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 60,991 hours, 28,441 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT HAECO, THE NR 2 PYLON AFT BULKHEAD WAS FOUND CRACKED IN ONE HOLE.
